Taste Perversion with Celebrex
Oct 13, 2000
I have been taking Celebrex 200 mg once per day for pain associated with the Achilles tendon where it inserts into the calcareus. I am noticing a bitter coppery taste in my mouth, which increases with food, but generally is there all the time. I note in one of the side effects of Celebrex, the term "taste perversion". Can I manage this ?
Response from Dr. Young
We have seen taste perversion with Celebrex rarely. No good remedies, but you might try changing from Celebrex to a cousin drug, Vioxx instead.
Benjamin Young, M.D., Ph.D.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Why Do I Get Shingles Even After I Have Had The Vaccination?
- What Percent Of Americans Have Herpes?
- What Kind Of Doctor Treats Chlamydia?
- What If You Took Medicine For Chlamydia And I Still Have Symptoms What Does That Mean?
- What Does Herpes Look Like Around Your Lip?
- What Does It Means If Someone Have Recurrence Of Genital Warts?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.